Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hardy inequalities in Orlicz spaces


Author: Andrea Cianchi
Journal: Trans. Amer. Math. Soc. 351 (1999), 2459-2478
MSC (1991): Primary 46E35; Secondary 46E30
Published electronically: January 27, 1999
MathSciNet review: 1433113
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a sharp extension, in the framework of Orlicz spaces, of the ($n$-dimensional) Hardy inequality, involving functions defined on a domain $G$, their gradients and the distance function from the boundary of $G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46E35, 46E30

Retrieve articles in all journals with MSC (1991): 46E35, 46E30


Additional Information

Andrea Cianchi
Affiliation: Istituto di Matematica, Facoltà di Architettura, Università di Firenze, Via dell’ Agnolo 14, 50122 Firenze, Italy
Email: cianchi@cesit1.unifi.it

DOI: http://dx.doi.org/10.1090/S0002-9947-99-01985-6
PII: S 0002-9947(99)01985-6
Received by editor(s): May 15, 1996
Received by editor(s) in revised form: November 15, 1996
Published electronically: January 27, 1999
Article copyright: © Copyright 1999 American Mathematical Society